# SDR USAA2012010500004

- Difficulty date: January 4, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 49,506 hours, 18,403 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: MZ68742100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT FLIGHT ATTENDANT FLASHLIGHT AND STRAP INOPERATIVE.  REMOVED AND REPLACED LEFT AFT EMERGENCY FLIGHT ATTENDANT FLASHLIGHT AND STRAP.
